Hi Lincs lady
That was why I was put on two doses as I was suffering horrendous headaches & nausea , I now take one tablet at 9am and one at 8pm and tbh it has really helped, perhaps you could phone your Dr or bcn and see what they advise , hope you get to the bottom of it , seems very strange to tell you to take 2 x 10mg at the same time as whats the point in that ??
Hi Lincs lady, taking two 10mg tablets at the same time will have an identical effect to taking one 20mg tablet, so please don't feel anxious about this. As Lottie says, some ladies are advised to split the dose to reduce side effects (I tried it for a while but made no difference for me). Just follow the advcie you have been given, and if you still anxious give your BC, oncologist or even GP a quick ring - that's what they are there for!!
Hi Lincs lady
I was put on 10mg twice daily a couple of months ago as I was having horrendous hot flushes/headaches with 20mg and it definately has improved for me I also am on teva and the pharmasist has put on my notes to only prescribe this make as it seems the best for me , my flushes have decreased by 60% since doing these 2 small things I still get them obviously and when I do boy are they good ones but there is a considerable difference
I've been on teva since it swapped to aps and its the best of the bunch for me
now they can't get teva???? Is it disappearing??
they rang today to say that they could get me the 10mg for now and I just take 2 a dday will I not totice any difference doing it like this?
probaly a daft question but the other brands made me sooo ill I'm not good with